# SDR DALA13027136301

- Difficulty date: June 4, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 98,911 hours, 13,074 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSHING MIGRATED NR 1 ENGINE PYLON UPPER LINK OTBD ATTACH LUG.  REPAIRED IAW ERA 515481-14AD, REV ORIG.
